# SDR EISA95406

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT DOOR AFT HINGE SKIN MISSING SEVERAL FASTENERS AND THE SKIN IS CRACKED.  REMOVED DAMAGE AND REPAIRED PER SRM 52-80-2.  (M)
